# SDR FDEA202108061967

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 32,478 hours, 17,957 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLED SMOKE AT TOP OF CLIMB. POSSIBLY ELECTRICAL  IN NATURE, BUT UNSURE. COULD ALSO HAVE BEEN A  BURNING BIRD IN PACK INTAKE, GIVEN THE BIRD STRIKES  ON TAKEOFF. NO SMOKE WAS VISIBLE AND NO ECAM SMOKE  OR FIRE WARNINGS OCCURRED.  UPDATED TO INCLUDE THIS WRI AS AN SDR DUE TO VAPOR  IN THE FLIGHT DECK.      AFTER BIRD STRIKE INSP SEE REF: 05-50/2305 TRIED TO  DUPLICATE SMOKE SMELL RAN BOTH ENGS AND APU PER  JRH. RAN PACKS WITH APU BLEED WITH NO SMELL. WITH  ENG RUNNING USED ENG BLEED TO RUN PACKS PER M/M  21-51-00-05 AND COULD NOT DUPLICATE SMOKE SMELL.  A/C OK TO CONTINUE. ENG RUN PREFORMED.
